Skip navigation
Please use this identifier to cite or link to this item: https://libeldoc.bsuir.by/handle/123456789/37249
Title: Necessary Conditions for Optimality in Problems of Optimal Control of Systems with Discontinuous Right-Hand Side
Authors: Kostyukova, O. I.
Kostina, E. A.
Keywords: dynamical systems with discontinuous right hand side,
optimality conditions
non-degeneracy
Issue Date: 2019
Publisher: Springer, Germany
Citation: Kostyukova, O. I. Necessary Conditions for Optimality in Problems of Optimal Control of Systems with Discontinuous Right-Hand Side / O. I. Kostyukova, E. A. Kostina // Differential Equations. – 2019. – Vol. 55, Issue 3. – P. 374-389. – DOI : https://doi.org/10.1134/S001226611903011X.
Abstract: We consider the problems of optimal control of a dynamical system whose right-hand side is discontinuous in the state variable and is linear in the control with sufficiently smooth coefficients in each of the half-spaces into which the space is divided by the switching hyperplane. The main attention is paid to the situation where there exist intervals on which the optimal trajectory lies on the switching surface. New nondegenerate necessary conditions for optimality are stated and proved in the maximum principle form. The obtained optimality conditions are compared with the already known conditions.
URI: https://libeldoc.bsuir.by/handle/123456789/37249
Appears in Collections:Публикации в изданиях других стран

Files in This Item:
File Description SizeFormat 
Kostyukova_Necessary.pdf155,38 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.